Rated 4.9/5 based on 9 votes

Top
10
Doctor insights on: Can The Depo Provera Shot Stop Your Period

Share
1

1
Does the Depo-Provera shot stop your period right away?

Does the Depo-Provera shot stop your period right away?

Possible: Depo shot may stop period or may make you bleed often any case no cause for worry. ...Read more

Get help now ›
Dr. Ihab Ibrahim
1 doctor shared a insight

Menstrual Period (Definition)

Menstrual period is also known as Menses. Menstrual period is a medical term for the monthly bleeding ...Read more

Dr. Lydia Collins
Board Certified, Gynecology
30 years in practice
34.0M people helped
Need a medication prescription?
Ask a live doctor for free now
Continue
Dr. Lydia Collins
Board Certified, Gynecology
30 years in practice
34.0M people helped
Need a medication prescription?
Ask a live doctor for free now
Continue
3

3
I been on Depo-Provera shot for over a yr n i start period last wk 1st time since abt a month after i started shot. Am i normal? I thought it gonna stop them?

I been on Depo-Provera shot for over a yr n i start period last wk 1st time since abt a month after i started shot. Am i normal? I thought it gonna stop them?

Unpredictable: The bleeding patterns with depoprovera are unpredictable. For some in takes the period away. For others it causes irregular bleeding. There is no "normal" for depo users. The longer you are on it the higher the chance of no periods. Annoying but not dangerous. ...Read more

Get help now ›
5

5
Got Depo-Provera shot 5 days ago on period. Period stopped but woke up today with light bleeding. When will it stop?

Got Depo-Provera shot 5 days ago on period. Period stopped but woke up today with light bleeding. When will it stop?

Varies by patient: If that was your first depo shot, you *could* bleed (usually lightly and on and off) for up to 6 months, assuming you take another shot in 3 months. ...Read more

Get help now ›
6

6
Does your period stop when you get the Depo-Provera shot?

Family practice : Your period may stop but occasionally can be irregular which is a common reason why it is dicontinued. ...Read more

Get help now ›
Board Certified, Gynecology
30 years in practice
34.0M people helped
Get help from a specialist now
Continue
7

7
I just got off the Depo-Provera shot and my period is very very heavy and has lasted for two weeks . How can I stop it ? Is this normal ?

I just got off the Depo-Provera shot and my period is very very heavy and has lasted for two weeks . How can I stop it ? Is this normal ?

Side effet: Unfortunately, heavy bleeding is a side effect of the depo progesterone injection. Usually, these symptoms will disappear over the next 3-4 months; however, heavy bleeding is an expected and usual side effect. Please consult your GYN if this does not disappear in the next 4-8 weeks. ...Read more

Get help now ›
8

8
I stop takeing my Depo-Provera shot bout 9 months ago now my period is messed up I get it every other week or every 2 weeks what will help it ?

I stop takeing my Depo-Provera shot  bout 9 months ago now my period is messed up I get it every other week or every 2 weeks what will help it ?

Depends: Sometimes periods can be off for awhile after depo. You can wait it out or see your dr whom might want to place you on hormones temporarily to regulate menses. ...Read more

Get help now ›
9

9
While on Depo-Provera i wld get my period for 6 weeks before my next shot, i ended Depo-Provera & have had my period for 9+ wks. What's the problem? Why won't it stop?

While on Depo-Provera i wld get my period for 6 weeks before my next shot, i ended Depo-Provera & have had my period for 9+ wks. What's the problem? Why won't it stop?

Not your period: Irregular bleeding or continuous spotting is a known side effect of Depo Provera injection, it should stop and you should resume your regular period in near future . If you keep on spotting or bleeding , please have an ultrasound done to rule out a polyp or fibroid. ...Read more

Get help now ›
Dr. Cynthia Palabrica
662 doctors shared insights

Depo Provera (Definition)

Depo-Provera is a progestin-based agent which is a kind of women's ...Read more

Get more personalized answers directly from real doctors!

Need a medication prescription?
Ask a live doctor for free now
Dr. Lydia Collins
Board Certified, Gynecology
30 years in practice
34.0M people helped
Continue
65,000 doctors available
Find us on Facebook